Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A discrete transform and Triebel-Lizorkin spaces on the bidisc

Author: Wei Wang
Journal: Trans. Amer. Math. Soc. 347 (1995), 1351-1364
MSC: Primary 46E35; Secondary 42B20, 46F05
MathSciNet review: 1254857
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use a discrete transform to study the Triebel-Lizorkin spaces on bidisc $ \dot F_p^{\alpha q},\,\dot f_p^{\alpha q}$ and establishes the boundedness of transform $ {S_\phi }:\dot F_p^{\alpha q} \to \dot f_p^{\alpha q}$ and $ {T_\psi }:\dot f_p^{\alpha q} \to \dot F_p^{\alpha q}$. We also define the almost diagonal operator and prove its boundedness. With the use of discrete transform and Journé lemma, we get the atomic decomposition of $ \dot f_p^{\alpha q}$ for $ 0 < p \leqslant 1,\,p \leqslant q < \infty $. The atom supports on an open set, not a rectangle. Duality $ {(\dot f_1^{\alpha q})^{\ast}} = \dot f_\infty ^{ - \alpha q'},\,\tfrac{1} {q} + \tfrac{1} {{q'}} = 1,\,q > 1,\,\alpha \in R$, is established, too. The case for $ \dot F_p^{\alpha q}$ is similar.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E35, 42B20, 46F05

Retrieve articles in all journals with MSC: 46E35, 42B20, 46F05

Additional Information

PII: S 0002-9947(1995)1254857-8
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia